MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035467200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Cognitive Changes (2551)
Date of Event 12/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a clinical trial procedure to treat a right posterior communicating artery aneurysm, the patient had hemianopia and delirium.On imaging, occipital micro embolic infarcts were seen which resulted in prolonged hospitalization for the patient.The event was treated with physiotherapy and oral olanzapin 5 mg for delirium for 5 days and recovered.In the physician's opinion, the event was possibly related to the subject device and other stryker devices used in the procedure.
 
Additional Manufacturer Narrative
Device is implanted in patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that in a clinical trial, the patient had hemianopia and delirium post procedure with the subject coil.The ae was treated with physiotherapy and oral olanzapin 5 mg for delirium for 5 days.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.H3 other text : device is implanted in patient.

Brand Name
TARGET 360 STANDARD 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13272011
Report Number3008881809-2022-00017
Device Sequence Number20071313
Product Code HCG
UDI-Device Identifier04546540676306
UDI-Public04546540676306
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Model NumberM0035467200
Device Catalogue NumberM0035467200
Device Lot Number22373627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR XT27 1 TIP STRAIGHT 150CM X 6CM; SL-10 2 TIP STRAIGHT 150CM X 6CM; SURPASS EVOLVE 4.5MM X 17MM - IDE; SYNCHRO 0.014IN X 200CM; SYNCHRO 0.014IN X 300CM; TARGET 360 SOFT 5MM X 15CM; TARGET 360 SOFT 6MM X 20CM; TARGET 360 STANDARD 6MM X 15CM
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age71 YR
Patient SexFemale